Posted 09 December 2012 - 03:58 AM
Hey everyone, so after getting rid of my acne i have noticed severe tight skin and the feeling of dryness and irritation in my skin. When i looked in the mirror my skin looked glowing and good so i was very confused. 1 week ago i started to take a chromium supplement and i noticed that my face sometimes just felt like it was burning , i thought it was because of the weather but it wasn't. I kept using alot of olive oil to try and moisturize but nothing seemed to help. THen i decided to try not to take those chromium pills and already 1 day after which is right now. My skin feels normal again and healthy, it doesnt even feel tight anymore so i can finally laugh! The weather is still the same (snow, minus 5 degrees) so do you think a chromium side effect could lead to this condition? Or does it sound like im chromium/nickel intolerant?
Hope you can help, atleast my skin feels super good again.